Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 182, NWS Morristown, TN

August 28, 2016Loudon County, Roane County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Aug 28, 2016, 6:15 PM EDT for Loudon County, Roane County, Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2016, 6:15 PM EDT (22:15 UTC)
Expired
Aug 28, 2016, 6:45 PM EDT
In force
30 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Loudon County, TN, Roane County, TN

The radar

The Knoxville radar (KMRX), 92 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1228 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1362 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

607 
WUUS54 KMRX 282215
SVRMRX
TNC105-145-282245-
/O.NEW.KMRX.SV.W.0182.160828T2215Z-160828T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
615 PM EDT SUN AUG 28 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ROANE COUNTY IN EASTERN TENNESSEE...
  NORTHEASTERN LOUDON COUNTY IN EASTERN TENNESSEE...

* UNTIL 645 PM EDT

* AT 614 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAK RIDGE...
  AND IS MOVING WEST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OAK RIDGE...LENOIR CITY...KINGSTON...MIDTOWN...HARRIMAN...
  DEARMOND...BRADBURY AND COALFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3579 8457 3597 8454 3599 8444 3602 8439
      3600 8432 3599 8432 3597 8431 3590 8427
      3588 8424 3583 8424
TIME...MOT...LOC 2214Z 104DEG 2KT 3590 8434 

HAIL...0.88IN
WIND...60MPH
 
$$

AMP.23
1 follow-up statement
983 
WWUS54 KMRX 282232
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
632 PM EDT SUN AUG 28 2016

TNC105-282241-
/O.CAN.KMRX.SV.W.0182.000000T0000Z-160828T2245Z/
LOUDON TN-
632 PM EDT SUN AUG 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOUDON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3597 8454 3600 8432 3594 8429 3590 8426
      3590 8429 3588 8428 3587 8428 3589 8431
      3589 8433 3586 8434 3582 8457
TIME...MOT...LOC 2231Z 087DEG 4KT 3590 8439 

$$

TNC145-282245-
/O.CON.KMRX.SV.W.0182.000000T0000Z-160828T2245Z/
ROANE TN-
632 PM EDT SUN AUG 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN ROANE COUNTY...

AT 631 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
KINGSTON...AND IS MOVING WEST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KINGSTON...MIDTOWN...HARRIMAN...DEARMOND AND BRADBURY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3597 8454 3600 8432 3594 8429 3590 8426
      3590 8429 3588 8428 3587 8428 3589 8431
      3589 8433 3586 8434 3582 8457
TIME...MOT...LOC 2231Z 087DEG 4KT 3590 8439 

HAIL...0.88IN
WIND...60MPH
 
$$

AMP.23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 2:46 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Aug 28, 2:46 PM EDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
246 PM EDT SUN AUG 28 2016

.SHORT TERM...(Tonight and Monday)...The mid level ridge
remains over the region for the short term.  After any lingering
convection this evening dissipates...should see a mostly clear
night.  By Monday the axis of the mid level ridge shifts west...with
subsidence and drying shown across our area. Model soundings show
little instability...but for now will keep the previous forecast of
slight chance PoPs going for the afternoon. Will make some tweaks up
to MAV max temps once again.

.LONG TERM...(Monday night through Sunday)...Minimal changes made to
the extended forecast as the ridge of high pressure remains the
dominate weather feature through much of this week. This will
provide continued above normal temperatures through at least
Thursday. Strong daytime heating combined with a few weak
disturbances will bring the chance for isolated to scattered
convection most afternoons, with the best chance across the higher
elevations.  Models are still inconsistent on the finer details, but
at this point it looks like a stronger frontal boundary will move in
from the north and cross the area during the Thursday/Friday
timeframe, bringing a better chance for more widespread coverage of
showers/thunderstorms for the end of the workweek and just slightly
cooler temperatures for the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             72  94  70  93 /  20  20  10  10
Knoxville McGhee Tyson Airport, TN  70  94  68  92 /  20  20  10  10
Oak Ridge, TN                       71  94  70  93 /  20  20  10  10
Tri Cities Airport, TN              64  92  64  91 /  20  20  10  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

LW/EMH
Hazardous weather outlook, Aug 28, 3:12 PM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
312 PM EDT SUN AUG 28 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-291915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
312 PM EDT SUN AUG 28 2016 /212 PM CDT SUN AUG 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING WITH DAMAGING WIND GUST BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Aug 28, 4:56 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
456 PM EDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     BUFFALO SPRINGS         36.22N 83.57W
08/28/2016                   GRAINGER           TN   PUBLIC

            TREE DOWN ACROSS HWY 92

&&
Special weather statement, Aug 28, 5:00 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
500 PM EDT SUN AUG 28 2016

TNZ099-100-282145-
BRADLEY TN-HAMILTON TN-
500 PM EDT SUN AUG 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRADLEY AND CENTRAL
HAMILTON COUNTIES UNTIL 545 PM EDT...

AT 459 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLEVELAND...MOVING WEST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...SODDY-DAISY...SIGNAL MOUNTAIN...WALDEN...
LAKESITE...HARRISON...SOUTH CLEVELAND...FAIRMOUNT...RED BANK...
MCDONALD...MIDDLE VALLEY...FLAT TOP MOUNTAIN...SHADY GROVE...
HOPEWELL...MOWBRAY MOUNTAIN...HARRISON BAY S.P....
NORTH CHICKAMAUGA CREEK GORGE...FALLING WATER AND SALE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3511 8539 3516 8538 3530 8526 3540 8519
      3534 8497 3531 8497 3529 8495 3530 8494
      3529 8493 3532 8489 3530 8484 3510 8489
TIME...MOT...LOC 2059Z 101DEG 19KT 3521 8496

AMP.23
Special weather statement, Aug 28, 5:19 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
519 PM EDT SUN AUG 28 2016

TNZ013-014-037-282200-
CAMPBELL TN-CLAIBORNE TN-UNION TN-
519 PM EDT SUN AUG 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...NORTHWESTERN CLAIBORNE
AND NORTHWESTERN UNION COUNTIES UNTIL 600 PM EDT...

AT 518 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES WEST OF MAYNARDVILLE TO 11 MILES SOUTH
OF PRUDEN TO NEAR NOETOWN. MOVEMENT WAS WEST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LA FOLLETTE...JACKSBORO...HARROGATE...JELLICO...CARYVILLE...
BIG RIDGE S.P....ELK VALLEY...WHITE OAK...NORRIS LAKE...ARTHUR...
CLAIRFIELD...ROYAL BLUE...FINCASTLE...INDIAN MOUNTAIN S.P....
CUMBERLAND GAP AND COVE LAKE S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3660 8363 3638 8379 3624 8386 3628 8403
      3630 8403 3628 8404 3635 8433 3639 8433
      3639 8431 3641 8434 3651 8430 3651 8426
      3653 8425 3659 8426 3658 8369 3660 8367
TIME...MOT...LOC 2118Z 110DEG 14KT 3628 8396 3643 8391 3657 8377

AMP.23
Special weather statement, Aug 28, 5:58 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
558 PM EDT SUN AUG 28 2016

TNZ036-069-282300-
KNOX TN-ANDERSON TN-
558 PM EDT SUN AUG 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX AND ANDERSON
COUNTIES UNTIL 700 PM EDT...

AT 558 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLINTON...MOVING WEST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...OLIVER SPRINGS...NORRIS...POWELL...
KARNS AND ANDERSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3599 8432 3605 8434 3610 8439 3614 8441
      3619 8401 3597 8393 3589 8426
TIME...MOT...LOC 2158Z 081DEG 9KT 3607 8411

AMP.23
Special weather statement, Aug 28, 6:00 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
600 PM EDT SUN AUG 28 2016

TNZ012-013-036-282300-
CAMPBELL TN-SCOTT TN-ANDERSON TN-
600 PM EDT SUN AUG 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTT...SOUTHWESTERN
CAMPBELL AND NORTHWESTERN ANDERSON COUNTIES UNTIL 700 PM EDT...

AT 559 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF JACKSBORO...OR 11 MILES NORTHWEST OF CLINTON...
MOVING WEST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSBORO...CARYVILLE...LAKE CITY...COVE LAKE S.P....ROSEDALE...SLICK
ROCK...SMOKEY JUNCTION...DISNEY AND FROZEN HEAD S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3633 8416 3615 8413 3608 8437 3611 8440
      3611 8442 3613 8443 3614 8445 3616 8444
      3620 8447 3623 8453 3633 8456
TIME...MOT...LOC 2159Z 081DEG 9KT 3623 8426

AMP.23
Special weather statement, Aug 28, 6:00 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
600 PM EDT SUN AUG 28 2016

TNZ035-282300-
MORGAN TN-
600 PM EDT SUN AUG 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN COUNTY UNTIL 700
PM EDT...

AT 600 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WARTBURG...MOVING WEST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WARTBURG...SUNBRIGHT...FROZEN HEAD S.P....DEERLODGE AND HIGH POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3624 8488 3626 8488 3626 8457 3623 8457
      3623 8455 3621 8450 3608 8448 3602 8475
      3606 8479 3609 8480 3609 8483 3614 8487
      3615 8490 3621 8491
TIME...MOT...LOC 2200Z 081DEG 9KT 3616 8459

AMP.23

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:07 PM EDTSpecial Weather StatementMRXClaiborne38 min
Aug 27, 9:12 PM EDTSpecial Weather StatementMRXCampbell48 min
Aug 27, 9:41 PM EDTSpecial Weather StatementMRXCampbell49 min
Aug 28, 2:59 PM EDTSpecial Weather StatementMRXHamblen31 min
Aug 28, 3:04 PM EDTSpecial Weather StatementMRXMonroe26 min
Aug 28, 3:17 PM EDTSevere Thunderstorm WarningMRXGrainger, Greene, Hamblen, Jefferson43 min
Aug 28, 3:27 PM EDTSpecial Weather StatementMRXMonroe48 min
Aug 28, 3:40 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock50 min
Aug 28, 3:42 PM EDTSpecial Weather StatementMRXPolk48 min
Aug 28, 4:00 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson30 min
Aug 28, 4:01 PM EDTSpecial Weather StatementMRXPolk44 min
Aug 28, 4:09 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton51 min
Aug 28, 4:21 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Jefferson, Knox, Union54 min
Aug 28, 4:29 PM EDTSevere Thunderstorm WarningMRXBradley, Polk31 min
Aug 28, 5:00 PM EDTSpecial Weather StatementMRXHamilton45 min
Aug 28, 5:14 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Union46 min
Aug 28, 5:19 PM EDTSpecial Weather StatementMRXCampbell41 min
Aug 28, 5:23 PM EDTSevere Thunderstorm WarningMRXMarion37 min
Aug 28, 5:31 PM EDTSevere Thunderstorm WarningMRXCampbell, Scott29 min
Aug 28, 5:58 PM EDTSpecial Weather StatementMRXAnderson62 min
Aug 28, 6:00 PM EDTSpecial Weather StatementMRXAnderson60 min
Aug 28, 6:27 PM EDTSpecial Weather StatementMRXSevier63 min
Aug 28, 6:44 PM EDTSpecial Weather StatementMRXLoudon46 min
Aug 28, 6:59 PM EDTSpecial Weather StatementMRXMorgan46 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.